# SDR QMLA2024111820144

- Difficulty date: November 17, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N138HN
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0288
- Aircraft time: 10,978 hours, 35,780 cycles
- Engine: Pwa PW206B
- Engine time: 9,903 hours, 13,175 cycles
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Bypass Valve
- Part number: L792M2002102
- Part serial: 24404
- Condition: Unserviceable
- Location: Nr 1 Eng Oil
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

ENGINE #1 OIL TEMP CLIMBED PAST LIMIT INFLIGHT, BROUGHT BACK TO IDLE AND RETURNED TO BASE.
